# SDR HALA2021020800014

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 36,771 hours, 5,675 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 43732590001
- Part serial: 03481
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 - EIVMU FAULT // T/S IAW HAL A330 TSM 73-25-81-810-961A EIVMU 2 BAD. C/B POPPED FOR FOR EIVMU 2 AFTER C/B RESET. NEED EIVMU 2 IN LAX TO R+R (11745) REMOVED AND REPLACED EIVMU 2 PER A330 AMM 73-25. OPS NORMAL. PN OFF : 271-200-025-304, SN: 3481 PN ON: 271-200-027-305, SN: 4146 PART CHANGE INITIATED ON CLOSED LOG ON 07FEB2021 @16:20 UTC UNIT, ENGINE, I OFF 43-7325-9-0001 03481 ON 43-7325-9-0001 04164
